Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Existence of oscillating solutions of Einstein $ {SU}(2)$ Yang-Mills equations


Author: Alexander N. Linden
Journal: Trans. Amer. Math. Soc. 359 (2007), 5125-5139
MSC (2000): Primary 83C20
Published electronically: June 4, 2007
MathSciNet review: 2327024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a rigorous proof that for small positive values of the cosmological constant the Einstein equations coupled to an SU(2) Yang-Mills connection yield oscillating spacetimes. These are static, spherically symmetric spacetimes that have the same topology as particle-like spacetimes but differ in geometry. We also give a strict upper bound on values of the cosmological constant that admit such spacetimes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 83C20

Retrieve articles in all journals with MSC (2000): 83C20


Additional Information

Alexander N. Linden
Affiliation: School of Mathematics and Statistics, University of Canberra, Australian Capital Territory #2601, Australia
Email: lindena_9@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-07-03402-2
PII: S 0002-9947(07)03402-2
Received by editor(s): July 27, 2001
Received by editor(s) in revised form: October 8, 2002
Published electronically: June 4, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.